# SDR FDEA201908051798

- Difficulty date: August 5, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 44,082 hours, 23,363 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Fitting
- Part number: A5461139920300
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON INBOARD SIDE PANEL ATTACH STRUCTURE AT PANEL 414CR FORWARD UPPER CORNER IS CRACKED. REMOVED AND REPLACED EXTRUSION AT PANEL 414CR IAW AIRBUS DWG'S A54611629, A54612121 AND   A300-600 SRM 51-40-21.
